# SDR SWIA201025270

- Difficulty date: December 1, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 23,566 hours, 32,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE EMERGENCY LIGHT AT SEAT 11 A FLOOR LEVEL INOPERATIVE.  (FLT 6917)  RELAMPED EMERGENCY LIGHT.
